# SDR QXEA0200999

- Difficulty date: July 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ON FUSELAGE SKIN SURFACE UNDER LOWER TRANSPONDER ANTENNA.  REPAIRED IAW DHC-8 SRM 51-20-16, PAGE 3 AND SRM 51-20-11.
